Non-Self-Similar Dead-Core Rate for the Fast Diffusion Equation with Dependent Coefficient
Liping Zhu and
Zhengce Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We consider the dead-core problem for the fast diffusion equation with spatially dependent coefficient and show that the temporal dead-core rate is non-self-similar. The proof is based on the standard compactness arguments with the uniqueness of the self-similar solutions and the precise estimates on the single-point final dead-core profile.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/927631.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/927631.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:927631
DOI: 10.1155/2014/927631
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().